# SDR HNAA2019111400355

- Difficulty date: October 10, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 45,933 hours, 43,685 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL CRACKED AT RH SUPPORT ROD....FIX: REPAIRED APU FIREWALL AT THE RH SUPPORT IAW EMG SRM 53-32-13 AND EO1-53-19-0499. NOTE: A/C IN ABI UNDER HVY CHK
